# SDR 03046662A

- Difficulty date: February 15, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- Engine: Ge CF34*
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED THAT BOTH AIR CONDITIONING PACKS HAD OVER-TEMPED CAUSING SMOKE IN THE CABIN AND COCKPIT.  MAINTENANCE PERSONNEL REMOVED, CLEANED AND REINSTALLED THE DUCT TEMPERATURE SENSORS.  AN OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEMS WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
